# SDR MASA2013010952390

- Difficulty date: January 9, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 18,690 hours, 15,580 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Failed
- Location: Cooling Fan
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DISPLAY COOL CTN MESSAGE IN FLT WITH ELECTRICAL ODOR.  REMOVED AND REPLACED COOLING FAN FORWARD DUCT.
